| Model Number |
3320 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A 1.50mm rotalink burr was selected for use.During the procedure, the whole set of single-use device could not be used normally due to the advancer was leaking gas.The procedure was cancelled.There were no complications, and patient was stable post procedure.
Additional Manufacturer Narrative
B5 - describe event or problem: updated.
Event or Problem Description
It was reported that the procedure was cancelled.A 1.50mm rotalink burr was selected for use.During the procedure, the whole set of single-use device could not be used normally due to the advancer was leaking gas.The procedure was cancelled.There were no complications, and patient was stable post procedure.It was further reported that there were no issues with the rotalink burr, and that the patient was sedated with local anesthesia.
Event or Problem Description
It was reported that the procedure was cancelled.A 1.50mm rotalink burr was selected for use.During the procedure, the whole set of single-use device could not be used normally due to the advancer was leaking gas.The procedure was cancelled.There were no complications, and patient was stable post procedure.It was further reported that there were no issues with the rotalink burr, and that the patient was sedated with local anesthesia.It was further reported that the burr stalled due to the advancer leak.
Additional Manufacturer Narrative
Device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device found that the coil was kinked and stretched at the handshake connection.A media depicted a photo showing the bottom of the (related) advancer to bsc; however, no evidence to confirm the reported event was provided.No other issues were identified during the product analysis.E1-initial reporter phone: (b)(6).